# SDR IPXA2019010737563

- Difficulty date: January 6, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 85,729 hours, 14,750 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: P01074201C
- Part serial: 14031350040
- Condition: Unserviceable
- Location: Courier Station
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PS1 FOUND ON PS1 CHECK ONE LIFE VEST EXP. DATE PLATE MISSING. NEW LIFE VEST INSTALLED IAW AMM 25-64-01 PB 201 REV 91.03. P/N OFF-ON: P01074-201C, S/N OFF: 14031350040, S/N ON: 16082520031. EFF REF IPC: 25-64-01-08 ITEM 010B REV 157.03.
